# SDR DXTA20030076

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 2,458 hours, 1,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT STRONG EXHAUST ODOR OF JET FUMES, APU WAS NOT RUNNING AT THE TIME, AND ENVIRONMENTAL SOURCES SHOWED 50 DEGREES. - ITEM IS UNDER INVESTIGATION.
